# SDR SWAA2021061672368

- Difficulty date: May 12, 2021
- Submitted: June 16, 2021
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 74,727 hours, 43,976 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Bs 727d Lbl 6
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ATTACH ANGLE AT AFT CARGO BAY BS727D+10 LBL6 WL151. ; / CORRECTION TO STEP 7; SHOULD BE AMM NOT SRM.;INSTALLED ATTACH ANGLE BS 727D+ 10; LBL 6;WL 151 PER SRM51-40-02-0G-0; DWG 146A7730.;PRIMERED ATTACH ANGLE PER SRM 51-21-72-370-804; OK TO INSTALL.;REMOVED ATTACH ANGLE IN ACB BS 727D+10 LBL6 WL151 IAW SRM 51-40-02.;REFERENCE ESR:21-01944. FABRICATED ATTACH ANGLE AT BS727D+10; LBL6 WL151 USING BAC1493-672#7075-T62; LOT# 1370754-1; PER SRM 51-40-05-0G-0; DWG 146A7730; DWG 146A7734. APPLIED A CHEMICAL CONVERSION COATING PER AMM 51-21-41-370-802.;VERIFIED MEASUREMENT TABLE; ATTACH ANGLE FOUND TO BE OUT OF LIMITS AND REPLACEMENT PART PER SRM 51-10-02-0G;EVALUATED CORROSION ON ATTACH ANGLE BS727D+10 LBL6 WL151 FOUND TO BE OUT OF LIMITS DUE TO NO ALLOWABLE LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM51-10-02-0G-0;REMOVED ENGINEERING ROW DUE TO ENGINEERING NOT REQUIRED;UPDATED MEASUREMENT TABLE;VERIFIED PRIMERED ATTACH ANGLE PER AMM 51-21-72-370-804; OK TO INSTALL.;VERIFIED INSTALL OF ATTACH ANGLE BS 727D+ 10; LBL 6;WL 151 PER SRM51-40-02-0G-0; DWG 146A7730.;VERIFIED STEP 5.
